On the continuity of a metric projection in the space $C(Q)$
Doklady Akademii Nauk, Tome 251 (1980) no. 5, pp. 1063-1066
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_251_5_a8,
author = {E. V. Oshman},
title = {On the continuity of a metric projection in the space $C(Q)$},
journal = {Doklady Akademii Nauk},
pages = {1063--1066},
year = {1980},
volume = {251},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_251_5_a8/}
}
E. V. Oshman. On the continuity of a metric projection in the space $C(Q)$. Doklady Akademii Nauk, Tome 251 (1980) no. 5, pp. 1063-1066. http://geodesic.mathdoc.fr/item/DAN_1980_251_5_a8/